| Catalog Number |
5950050 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Hernia (2240); Insufficient Information (4580)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventrio st (device #2).An additional emdr was submitted to represent the bard mesh (bard flat mesh) (device #1).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard mesh (bard flat mesh) and bard/davol ventrio st on (b)(6) 2014 and/or (b)(6) 2020.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.